# SDR 95ZZZX2476

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460H
- Make and model: Bolkms BK117B1
- Aircraft serial: 7142
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: G555674
- Condition: Failed
- Location: Nr 2 Engine Tq
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TORQUE TRANSMITTER FAILED.
